# SDR P5CA2011100700474

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL OF THE BULK CARGO FLOOR STRUCTURE AT STATION 2060 TO & NBSP; 2080 LBL 29.375 HAS 2 CRACKS EACH AT .5 INCH.  ACCOMPLISHED REPAIR AS PER EI T2011A53B-2011 REV 1.
